# SDR FDEA202009282528

- Difficulty date: September 28, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833133202
- Condition: Worn
- Location: Frm 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FRAME 54 LOCATED BETWEEN STG 12 TO STG 13 IN PASSENGER CABIN (MAIN DECK).  PERFORMED REPAIR LOCATED ON FR 54 BETWEEN STRG 12 TO STRG 13 IN PASSENGER CABIN (MAIN DECK), IAW EA NO 6-5310-T0357165.  P1 EA TITLE FUSELAGE CENTER SECTION-FRAME-RT FR 54 BETWEEN S-12/S-13-GOUGE.
